# SDR FDEA201910162667

- Difficulty date: October 16, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 83,730 hours, 21,461 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING OUTBOARD FLAP VANE HORN FITTING 'F' MOUNT HOLE FOUND WITH   CORROSION CORROSION AT LEFT HAND WING OUTBOARD FLAP VANE HORN FITTING 'F' MOUNT HOLE   REWORKED BY MACHINING AND FOUND EXCEED LIMIT AS PER MD-11 SRM 57-20-02-2R REPAIR   5 FIGURE 201. OVERSIZED ECCENTRIC BUSHING FABRICATED BY MACHINING AS PER SRM 57-  20-02-2R REPAIR 5 FIGURE 201 AND E.A. # 1-5750-T0350242 PART 1 STEP 1A, TITLE : WINGS-   FLIGHT SURFACES- LH WING- OUTBD FLAP VANE ASSY- TRACK SUPPORT FITTINGS CORROSION   REPAIR. AND INSTALLED AS PER AMM 27-50-32-400-801. REPAIR CLASSIFIED AS MINOR PER GMM   6-2-100. REFER TO SNRM NO: N00845 ATTACHED E.A. # 1-5750-T0350242 PART 1 FOR WORK   DETAILS.
